I have recently been hospitalized for Hyponetremia (over-hydrated). I take a anti diuretic for 16 years only to find out recently I don't need it anymore (but it's impossible to get off). Anyways, I've also been feeling "drugged" and I never took any drugs in my life. I feel light headed and spacey. And my heart feels like it's pumping fast and I can feel my blood vessels in my head (I also had a migraine for 11 days)! Oddly the last time this happened, it took away the headache and gave me this feeling instead (feeling drugged, nauseous, hot in my body, disoriented, etc). This drug feeling comes and goes almost everyday. it's debilitating because it happens in a split second! And I feel in so much danger! My only guess to what this is, is that I have too much vasmopressin in me (since i can make that now and yet I still take my desmopressin medicine. It's basically like my body is naturally making the anti diuretic, but i have a pill that makes it too! I'm soon to be weening off the pill, but I don't no what this is-I hope it's my pill! Besides the drugged feeling, i feel like I'm in DANGER. I also get leg and foot twitching and spasms followed by the chills.